# SDR FDEA200905191744

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 44,653 hours, 28,374 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF AND GEAR RAISED. "MAIN CARGO DOOR B"  LIGHT ILLUMINATED. FOLLOWED QRH. DOOR LIGHT  EXTINGUISHED RETURNED TO IND. DOOR LIGHT REILLUMINATED ON SHORT FINAL FOR 10 SECONDS.  DURING T/S FOUND PIN B PUSHED BACK AT SW S9056 C/P D9834J. THIS IS THE GROUND WIRE FOR THE CARGO DOOR WARNING B SYSTEM. MCD AND MCD WARNING LIGHTS OP NORMAL. OK FOR SERVICE.
